Quote from P_RN
Does he have Parkinsons? My MIL did that too though not so dramatically.
Yes he does. Funny thing, he started refusing to take his sinemet for about a month because the hallucinations were so disturbing, but when he started stiffening up really bad and said he wanted to start it again, we (husband and me) gave him one dose and he totally lost it. We came in the next morning and found him in the floor with feces everywhere: all over the bed, smeared on the floor and wall, and he said, there's bee's everywhere, and they're trying to get me!
When we told this to the people at the psychiatric center they said sinemet is known to cause psychotic episodes in some people and they would have a neurologist come in to evaluate him to find another treatment he could tolerate.
But if he doesn't start walking it is going to be very hard to care for him at home. His income won't support him in a nursing home, and there is no way we can pay the extra $1200-1800 it will take to cover what his income won't. He wants to go to the nursing home (he thrives on all the different people and the extra attention he would get there) so I wonder if some of this not ambulating is an attention thing.